# SDR DALA1143735519

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 75,837 hours, 31,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MANY EMERGENCY EGRESS LIGHTS WERE FOUND INOPERATIVE  THROUGHOUT CABIN.  MAINTENANCE RE-LAMPED THE FAULTY ONES AS NECESSARY.   OPERATIONAL CHECK WAS GOOD.
